Noyau de Bergman et applications biholomorphes dans des domaines strictement pseudo-convexes
Séminaire Bourbaki (1974-1975)
- Volume: 17, page 145-158
- ISSN: 0303-1179
Access Full Article
topHow to cite
topReferences
top- [1] C. Fefferman - The Bergman Kernel and Biholomorphic Mappings of Pseudoconvex Domains, Inv. Zbl0289.32012MR350069
- [2] G.M. Henkin - An analytic polyhedrom is not holomorphically equivalent to a strictly pseudoconvex domain, Soviet Math. Dokl., vol. 14 (1973) n° 3. Zbl0288.32015MR328125
- [3] N. Kerzman - The Bergman kernel function : differentiability at the boundary, Math. Ann., 195 (1972), 149-158. Zbl0216.10503MR294694
- [4] E.M. Stein - Boundary Behavior of Holomorphic Function of Several Complex Variables, Princeton (1972). Zbl0242.32005MR473215
- [5] N. Vormoor - Topologische Fortsetzung biholomorpher Funktionen..., Math. Ann., 204 (1973), 239-269. Zbl0259.32006MR367298